# SDR SWAA076452

- Difficulty date: December 25, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 14,095 hours, 7,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT MID CABIN.  REMOVED AND REPLACED EEPLS COVER PER MM.
